# SDR CA130415002

- Difficulty date: April 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 32,181 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26123111
- Condition: Failed
- Location: Nr 4
- Part time: 17,725 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI OUT THE FLIGHT CREW REPORTED THE ACFT SUDDENLY SHUTTERED AND CAME TO A STOP.  AS A WHEEL OR BRAKE FAILURE WAS SUSPECTED THE FLIGHT CREW DECIDED TO HOLD THEIR CURRENT POSITION AND WAIT FOR MAINTENANCE. FAILURE OF THE NR 4 MAIN WHEEL INNER HUB WAS CONFIRMED REQUIRING THE FOLLOWING MAINTENANCE ACTIONS TO BE COMPLETED. INSPECTION OF NR 4 MAIN WHEEL ASSY AND BRAKE COMPLETE AND FOUND NR 4 MAIN WHEEL ASSY INNER BEARING HUB DAMAGED. NR 4 MLG AXLE INSPECTED FOR DAMAGE IAW AMM 32-45-11. NR 4 MAIN WHEEL ASSY REPLACED IAW 32-45-11. PIECES OF NR 4 MAIN WHEEL ASSY FOUND IN NR 4 BRAKE.  NR 4 MAIN BRAKE REPLACED IAW AMM 32-41-41.  NR 3 MAIN WHEEL REPLACED AS A PRECAUTION FOR OVER LOADING IAW AMM 32-45-11. ACFT RETURNED TO SERVICE.
